# SDR USAA2011090900007

- Difficulty date: August 24, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 55,524 hours, 36,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - 3 INCH CRACK IN FUSELAGE SKIN AT BS 780, S25L.  REPAIRED FUSELAGE SKIN AT BS 780, S25L IAW B737 SRM 53-00-01, REPAIR 31 DETAIL XIX.
